# SDR COEA2014041804901

- Difficulty date: April 5, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367121729402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MINOR REPAIR.  AFT CARGO DOOR THRESHOLD HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
